MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. ABG-PROVENT 3ML; SYRINGE, ANTISTICK

SMITHS MEDICAL ASD, INC. ABG-PROVENT 3ML; SYRINGE, ANTISTICK
Catalog Number G1464J
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.Investigation summary: the affected device was returned for evaluation.Visual inspection of the sample revealed damage near the shoulder of the syringe, confirming the customer's complaint.Due to the condition of the sample, testing was not conducted.The noted damage resulted in a hole being present, which most likely would cause leakage.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.No further action will be taken at this time.Complaint information will continue to be monitored for any new information and further actions taken accordingly.
 
Event or Problem Description
It was reported that there was a burr on the tip of the syringe.There was no patient involvement and no patient harm/adverse event reported.

Brand Name
ABG-PROVENT 3ML
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key20140415
Report Number1217052-2024-00097
Device Sequence Number12616845
Product Code MEG
UDI-Device Identifier00351688060184
UDI-Public(01)00351688060184(17)261016(10)4434692
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG1464J
Device Lot Number4434692
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Initial Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown